|sustiva on the brain
Sep 14, 2004
Can you describe the psychological side effects that can happen with sustiva? I know it's a problem for some people, but want to know what to expect.
Much thanks, SB
| Response from Dr. Horwath
The most common psychiatric side effects of Sustiva are vivid dreams, but many others have been reported, such as insomnia, nightmares, poor concentration, depression, mood swings, hallucinations, and confusion. Most commonly, these type of adverse effects begin shortly after starting the medication (within several weeks) and may be transient (resolve after several weeks). However, there are a number of reports of people experiencing more severe or more persistent adverse effects such as these. If you do experience adverse effects of this type, it is important to recognize them as adverse effects of the Sustiva, rather than as a new onset psychiatric disorder. You should discuss this with your HIV specialist and decide if an alternative treatment might be similarly effective.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute And HIV Transmission Risk
- Ache In Testicles After Lap Dance Worried I Have HIV
- Itchy Red Spots After Receiving Head Sign Of HIV AIDS
- Pain In Urethra After Sex With Sex Worker Worried I Have
- Penis Discharge After Anal Sex Worried I Have HIV
- Sore Throat After Drinking After Someone Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.